# SDR AWXA960339

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat Lock
- Condition: Failed
- Location: Le Flap
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO - LAS - EMERGENCY DECLARED, SLAT LOCK FAULT SHORTLY AFTER TAKEOFF FROM PHX.  COMPLIED WITH CIRCUIT BREAKER RESET CFDS, SFCC, 1 AND 2 TEST, WING TIP BRAKE RESET WITH NO FAULTS FOUND AND NORMAL OPS CHECK OF FLAP/SLATS SYSTEM.  (M)
